# SDR ASAA2017101422260

- Difficulty date: October 14, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 43,096 hours, 12,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750232
- Condition: Corroded
- Location: Bs 727g-727j
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RIGHT SIDE TRANSITION PANEL CORRODED FROM BS 727D - 727J.  ACFT GROUNDED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED AND REPLACED IAW SRM 53-00-53-2R-S.
